# SDR CA150327006

- Difficulty date: March 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,790 hours
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 171K0056CR0220
- Condition: Leaking
- Location: Hyd System
- Part time: 55,169 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CLIMB AT 6000 FT, THE NR 2 ISOLATION CAUTION LIGHT CAME ON AND THE CREW NOTICED THE NR 2 HYDRAULIC QTY APPROACHING ZERO. THE CREW CARRIED OUT AN ALTERNATE GEAR EXTENSION AND HAD AN UNEVENTFUL LANDING. MAINTENANCE FOUND THE RT MLG RETRACTION ACTUATOR FLEX LINE FOR THE RETRACT SIDE RUPTURED AND LEAKING. THE FLEX LINE WAS REPLACED AND HYDRAULIC SYS SERVICED AND GEAR SWINGS CARRIED OUT. HYDRAULIC FLEX LINE PN 171K0056CR0220, AIPC 32-30-00, FIG 15-160.
